# SDR AALA2018100989011

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 34,424 hours, 13,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED THE L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.  NO DEFECTS NOTED. OK FOR SERVICE.
